Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ergodic measure preserving transformations with quasi-discrete spectrum


Author: James B. Robertson
Journal: Trans. Amer. Math. Soc. 190 (1974), 301-311
MSC: Primary 28A65
MathSciNet review: 0344419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an ergodic measure preserving transformation with quasi-discrete spectrum is conjugate to: (a) the skew-product of an ergodic measure preserving transformation with discrete spectrum and a measurable family of totally ergodic measure preserving transformations with quasi-discrete spectrum; (b) a factor of the direct product of an ergodic measure preserving transformation with discrete spectrum and a totally ergodic measure preserving transformation with quasi-discrete spectrum. Sufficient conditions are given to insure that an ergodic measure preserving transformation with quasi-discrete spectrum is conjugate to the direct product of an ergodic measure preserving transformation with discrete spectrum and a totally ergodic measure preserving transformation with quasi-discrete spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0344419-5
PII: S 0002-9947(1974)0344419-5
Keywords: Measure preserving, totally ergodic, quasi-discrete spectrum, quasi-eigenvalues
Article copyright: © Copyright 1974 American Mathematical Society